MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS SENSAR; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS SENSAR; MONOFOCAL IOLS
Model Number AR40M
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown, information not provided.If implanted, give date: unknown, it is unknown if the lens was implanted.If explanted, give date: unknown, it is unknown if the lens was implanted and therefore unknown if the lens was explanted.Device evaluation: the intraocular lens (iol) was not returned at the manufacturing site.Only the box, empty lens case and some labels were returned.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that a haptic was bent on a sensar monofocal intraocular lens (iol), model ar40m -3.0 diopter.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: during a follow up, the customer stated that the issue was a bent haptic due to loading.There was no patient contact and therefore, no patient injury.If implanted, give date: not applicable, the lens was not implanted.If explanted, give date: not applicable, the lens was not implanted; therefore, not explanted.The additional information provided above deems this event as not reportable.(b)(4).All pertinent information available to abbott medical optics has been submitted.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA 92705
MDR Report Key6806610
Report Number2648035-2017-01519
Device Sequence Number139330
Product Code HQL
UDI-Device Identifier05050474501799
UDI-Public(01)05050474501799(17)191107
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/07/2019
Device Model NumberAR40M
Device Catalogue NumberAR40MN0030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2017
Supplement Date Received by Manufacturer08/31/2017
Initial Report FDA Received Date08/20/2017
Supplement Report FDA Received Date09/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1